RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Kalmykov, Sergei Ivanovich

Statistics Math-Net.Ru
Total publications: 18
Scientific articles: 18

Number of views:
This page:1629
Abstract pages:3689
Full texts:808
References:314
E-mail:

http://www.mathnet.ru/eng/person27481
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/830119

Publications in Math-Net.Ru
2019
1. S. I. Kalmykov, D. B. Karp, “Inequalities for some basic hypergeometric functions”, Probl. Anal. Issues Anal., 8(26):1 (2019),  47–64  mathnet  isi
2018
2. S. I. Kalmykov, “On polynomials normalized on an interval”, Dal'nevost. Mat. Zh., 18:2 (2018),  216–266  mathnet
3. S. I. Kalmykov, D. B. Karp, “New identities for a sum of products of the Kummer functions”, Sib. Èlektron. Mat. Izv., 15 (2018),  267–276  mathnet  isi
2016
4. S. I. Kalmykov, E. G. Prilepkina, “On the $p$-harmonic Robin radius in the Euclidean space”, Zap. Nauchn. Sem. POMI, 449 (2016),  196–213  mathnet  mathscinet; J. Math. Sci. (N. Y.), 225:6 (2017), 969–979  scopus
2015
5. S. I. Kalmykov, “Asymptotically Sharp Markov-Type Inequalities for Trigonometric and Algebraic Polynomials”, Mat. Zametki, 98:2 (2015),  303–307  mathnet  mathscinet  elib; Math. Notes, 98:2 (2015), 331–335  isi  scopus
6. S. Kalmykov, B. Nagy, “On estimate of the norm of the holomorphic component of a meromorphic function in finitely connected domains”, Zap. Nauchn. Sem. POMI, 440 (2015),  123–137  mathnet  mathscinet; J. Math. Sci. (N. Y.), 217:1 (2016), 81–90  scopus
2014
7. S. I. Kalmykov, D. B. Karp, “On logarithmic concavity of series in gamma ratios”, Izv. Vyssh. Uchebn. Zaved. Mat., 2014, 6,  70–77  mathnet; Russian Math. (Iz. VUZ), 58:6 (2014), 63–68  scopus
8. S. I. Kalmykov, “On some rational functions which are analogues of Chebyshev polynomials”, Zap. Nauchn. Sem. POMI, 429 (2014),  106–120  mathnet; J. Math. Sci. (N. Y.), 207:6 (2015), 874–884  scopus
2013
9. S. I. Kalmykov, “On polynomials and rational functions normalized on the circular arcs”, Zap. Nauchn. Sem. POMI, 418 (2013),  105–120  mathnet; J. Math. Sci. (N. Y.), 200:5 (2014), 577–585  scopus
2012
10. S. I. Kalmykov, “Inequalities for Modulus of Rational Functions”, Dal'nevost. Mat. Zh., 12:2 (2012),  231–236  mathnet
11. S. I. Kalmykov, “Comparison of discrete and uniform norms of polynomials on a segment and a circle arc”, Zap. Nauchn. Sem. POMI, 404 (2012),  175–183  mathnet  mathscinet; J. Math. Sci. (N. Y.), 193:1 (2013), 100–105  scopus
2011
12. V. N. Dubinin, S. I. Kalmukov, “On polynomials with constraints on circular arcs”, Zap. Nauchn. Sem. POMI, 392 (2011),  74–83  mathnet; J. Math. Sci. (N. Y.), 184:6 (2012), 703–708  scopus
2010
13. S. I. Kalmykov, “Covering theorems for polynomials with curved majorants on two segments”, Zap. Nauchn. Sem. POMI, 383 (2010),  97–109  mathnet; J. Math. Sci. (N. Y.), 178:2 (2011), 170–177  scopus
2009
14. S. I. Kalmykov, “Polynomials with curved majorants on two segments”, Izv. Vyssh. Uchebn. Zaved. Mat., 2009, 10,  72–75  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 53:10 (2009), 64–67
15. S. I. Kalmykov, “On modulus estimate of rational function”, Zap. Nauchn. Sem. POMI, 371 (2009),  109–116  mathnet  elib; J. Math. Sci. (N. Y.), 166:2 (2010), 186–190  scopus
2008
16. S. I. Kalmykov, “Majoration principles and some inequalities for polynomials and rational functions with prescribed poles”, Zap. Nauchn. Sem. POMI, 357 (2008),  143–157  mathnet  zmath; J. Math. Sci. (N. Y.), 157:4 (2009), 623–631
2007
17. V. N. Dubinin, S. I. Kalmykov, “A majoration principle for meromorphic functions”, Mat. Sb., 198:12 (2007),  37–46  mathnet  mathscinet  zmath  elib; Sb. Math., 198:12 (2007), 1737–1745  isi  scopus
2004
18. V. N. Dubinin, S. I. Kalmykov, “Extremal properties of Chebyshev polynomials”, Dal'nevost. Mat. Zh., 5:2 (2004),  169–177  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019